How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2896
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I had an ESI of Celestone 5 days ago. Feeling anxiety,

This answer was rated:

I had an ESI of Celestone 5 days ago. Feeling anxiety, muscle weakness in the legs and an overall feeling of ill. Very loose and frequent bowel movements. Achy, etc.
How long does it take for this to leave my body? I'm ready for it to be gone.
Hi,
Sorry for late reply and inconvenience.
Do you have fever,pain abdomen?
Associated vomiting?
How many episodes of frequent stools?
Are you taking any medicines?
Thanks dear.
Customer: replied 4 years ago.
Hello!
I have experienced minimal abdominal pain (only after eating) and have vomitted several times. Once upon waking and the other I accredited to the overwhelming feeling of anxiety. I do not have a constant fever, but do have bouts of sudden warmth.
The only thing I am taking right now is Tylenol and/or Aleve.
Hi,
Thanks for providing additional information.
I understand your concern and it's my pleasure to help you in every aspect.
As per your description,vomiting,diarrhea,pain abdomen and low grade fever suggest the possibility of Gastroenteritis.
However as you have been given Celestone injection so it can also cause gastrointestinal upset.
Now main concern is to keep your electrolyte and fluid balance to prevent dehydration.
In my opinion,you need to be seen by your doctor ASAP for some anti-emetic injection and IV fluids.
Body ache,lethargy,weakness can be associated with such fluid and electrolyte loss from vomiting and diarrhea.
If you are not able to keep liquids down then you should visit ER.
Otherwise start Oral rehydration solution.
Take metamucil.
And drink plenty of water.
Hope this helps.
Please press reply button if you have follow-up query.
Positive feedback and bonus are highly appreciated.
Thanks dear.
Customer: replied 4 years ago.
Thank you so much for your response!
One last query: How long does the medicine from the injection stay in my system?

Hi,

Most injections typically take 24-48 hours to take full effect.

And it may take few days to weeks to get out of system depending on the dose. You should consult your doctor for further management ASAP.

Hope this helps.

Please press reply button if you have follow-up query.

Positive feedback and bonus are highly appreciated.

Thanks dear.

Onlinedoc and 3 other Health Specialists are ready to help you
Customer: replied 4 years ago.
Thank you for your time! :)
Much appreciated.
You are most welcome.
Thanks dear.
Good luck.